# SDR FDKA200709454

- Difficulty date: September 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 16,154 hours, 15,025 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FFDM FLT 6190 JFK-ROC RETURNED TO GATE DUE TO ENGINE 1 HUNG START.   MX RESET FADEC, OPS CHECK GOOD.
